# SDR USAA2013020700017

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 59,685 hours, 41,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT PAX SEAT 11C EMERGENCY LIGHT IS LOOSE AND HANGING.  MAINTENANCE SECURED EMERGENCY LIGHT ASSEMBLY AT PAX SEAT 11C.
